Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2018, Issue 740

Issues

Compatibility of Kisin modules for different uniformizers

Tong Liu
  • Department of Mathematics, Purdue University, 150 North University Street, West Lafayete, Indiana 47907-2067, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-12-18 | DOI: https://doi.org/10.1515/crelle-2015-0074

Abstract

Let p be a prime and T a lattice inside a semi-stable representation V. We prove that Kisin modules associated to T by selecting different uniformizers are isomorphic after tensoring a subring in W(R). As consequences, we show that several lattices inside the filtered (φ,N)-module of V constructed from Kisin modules are independent on the choice of uniformizers. Finally, we use a similar strategy to show that the Wach module can be recovered from the (φ,G^)-module associated to T when V is crystalline and the base field is unramified.

References

  • [1]

    L. Berger, Représentations p-adiques et équations différentielles, Invent. Math. 148 (2002), no. 2, 219–284. Google Scholar

  • [2]

    L. Berger, Limites de représentations cristallines, Compos. Math. 140 (2004), no. 6, 1473–1498. CrossrefGoogle Scholar

  • [3]

    C. Breuil, Représentations p-adiques semi-stables et transversalité de Griffiths, Math. Ann. 307 (1997), no. 2, 191–224. CrossrefGoogle Scholar

  • [4]

    C. Breuil, Construction de représentations p-adiques semi-stables, Ann. Sci. Éc. Norm. Supér. (4) 31 (1998), no. 3, 281–327. CrossrefGoogle Scholar

  • [5]

    B. Cais, The geometry of Hida family and Λ-adic hodge theory, preprint (2012), http://arxiv.org/abs/1209.0046.

  • [6]

    M. Emerton, A local-global compatibility conjecture in the p-adic Langlands programme for GL2/, Pure Appl. Math. Q. 2 (2006), no. 2, 279–393. Google Scholar

  • [7]

    J.-M. Fontaine, Le corps des périodes p-adiques, Périodes p-adiques. Séminaire de Bures-sur-Yvette 1988, Astérisque 223, Société Mathématique de France, Paris (1994), 59–111. Google Scholar

  • [8]

    J.-M. Fontaine and G. Laffaille, Construction de représentations p-adiques, Ann. Sci. Éc. Norm. Supér. (4) 15 (1982), no. 4, 547–608. CrossrefGoogle Scholar

  • [9]

    M. Kisin, Crystalline representations and F-crystals, Algebraic geometry and number theory, Progr. Math. 253, Birkhäuser, Boston (2006), 459–496. Google Scholar

  • [10]

    T. Liu, Torsion p-adic Galois representations and a conjecture of Fontaine, Ann. Sci. Éc. Norm. Supér. (4) 40 (2007), no. 4, 633–674. CrossrefGoogle Scholar

  • [11]

    T. Liu, On lattices in semi-stable representations: A proof of a conjecture of Breuil, Compos. Math. 144 (2008), no. 1, 61–88. Web of ScienceCrossrefGoogle Scholar

  • [12]

    T. Liu, A note on lattices in semi-stable representations, Math. Ann. 346 (2010), no. 1, 117–138. CrossrefWeb of ScienceGoogle Scholar

  • [13]

    T. Liu, Lattices in filtered (φ,N)-modules, J. Inst. Math. Jussieu 11 (2012), no. 3, 70–96. Google Scholar

  • [14]

    T. Liu, Filtration attached to torsion semi-stable representations, preprint (2014), https://www.math.purdue.edu/~tongliu/pub/filtrationnew.pdf; to appear in Ann. Inst. Fourier (Grenoble).

About the article

Received: 2013-12-04

Published Online: 2015-12-18

Published in Print: 2018-07-01


Funding Source: National Science Foundation

Award identifier / Grant number: DMS-0901360

Award identifier / Grant number: DMS-1406926

The author is partially supported by NSF grants DMS-0901360 and DMS-1406926.


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2018, Issue 740, Pages 1–24, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2015-0074.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in